# SDR IPXA10558997

- Difficulty date: March 22, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Damaged
- Location: Bs 1060-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSELAGE FLOOR STRUCTURE FLOOR PANEL AT LBL 45 TO LBL 60 STA 1060 TO 1100 HAS DAMAGED INSERT OTBD FWD EDGE.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G AND EO B757-5100-33281-B.
